Previous |  Up |  Next


Title: Estimates of reliability for the normal distribution (English)
Author: Hurt, Jan
Language: English
Journal: Aplikace matematiky
ISSN: 0373-6725
Volume: 25
Issue: 6
Year: 1980
Pages: 432-444
Summary lang: English
Summary lang: Czech
Summary lang: Russian
Category: math
Summary: The minimum variance unbiased, the maximum likelihood, the Bayes, and the naive estimates of the reliability function of a normal distribution are studied. Their asymptotic normality is proved and asymptotic expansions for both the expectation and the mean squared error are derived. The estimates are then compared using the concept of deficiency. In the end an extensive Monte Carlo study of the estimates in small samples is given. (English)
Keyword: estimates of reliability
Keyword: normal distribution
Keyword: minimum variance unbiased
Keyword: maximum likelihood
Keyword: reliability function
MSC: 62F10
MSC: 62F12
MSC: 62F15
MSC: 62N05
MSC: 65C05
idZBL: Zbl 0467.62027
idMR: MR0596850
DOI: 10.21136/AM.1980.103882
Date available: 2008-05-20T18:15:38Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] J. L. Hodges, jr., E. L. Lehmann: Deficiency.Ann. Math. Statist. 41 (1970), 783-801. Zbl 0225.62063, MR 0272092, 10.1214/aoms/1177696959
Reference: [2] J. Hurt: On estimation of reliability in the exponential case.Apl. Mat. 21 (1976), 263 - 272. Zbl 0354.62079, MR 0468078
Reference: [3] J. Hurt: Asymptotic expansions of functions of statistics.Apl. Mat. 21 (1976), 444 - 456. Zbl 0354.62034, MR 0418309
Reference: [4] A. N. Kolmogorov: Несмещенные оценки.AN SSSR, Ser. mat. 14 (1950), 303. Zbl 0052.36804, MR 0036479
Reference: [5] C. R. Rao: Linear statistical inference and its applications.2nd ed., Wiley, New York 1973. Zbl 0256.62002, MR 0346957


Files Size Format View
AplMat_25-1980-6_7.pdf 1.562Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo